# SDR DALA2014102105694

- Difficulty date: October 16, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 49,126 hours, 18,401 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Condition: Delaminated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON INBOUND FLT NR 1 OTBD ENGINE PYLON HINGE PANEL.  C/W ERA 529948-14, REV ORIGINAL INSTALLED PERMANENT REPAIR IAW SRM 51-70.
